Une propriété asymptotique des puissances symboliques d'un idéal. Application à la théorie de l'intersection sur les surfaces normales
Annales de l'Institut Fourier, Volume 32 (1982) no. 2, p. 219-228
We express the intersection multiplicity of two curves which intersect at a singular point of a normal surface in terms of valuations. It generalizes the known result for a regular surface. We use the definitions given by Mumford and we study also the total transform of a curve by a resolution of singularities.
Nous exprimons la multiplicité d’intersection de deux courbes se coupant au point singulier d’une surface normale en termes de valuations. C’est une généralisation du résultat connu pour les surfaces régulières.
@article{AIF_1982__32_2_219_0,
     author = {Morales, Marcelo},
     title = {Une propri\'et\'e asymptotique des puissances symboliques d'un id\'eal. Application \`a la th\'eorie de l'intersection sur les surfaces normales},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {32},
     number = {2},
     year = {1982},
     pages = {219-228},
     doi = {10.5802/aif.876},
     zbl = {0469.14015},
     mrnumber = {84e:14006},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1982__32_2_219_0}
}
Morales, Marcelo. Une propriété asymptotique des puissances symboliques d'un idéal. Application à la théorie de l'intersection sur les surfaces normales. Annales de l'Institut Fourier, Volume 32 (1982) no. 2, pp. 219-228. doi : 10.5802/aif.876. http://www.numdam.org/item/AIF_1982__32_2_219_0/

[1] M. Artin, On isolated rational singularities of surfaces, Amer. J. of Maths., 88, (1966), 129-136. | MR 33 #7340 | Zbl 0142.18602

[2] J. Giraud, Improvement of Grauert-Riemenschneider's theorem for a normal surface, à paraître. | Numdam | Zbl 0488.32013

[3] A. Grothendieck, E.G.A. III, Pub. Math. IHES, n° 11 (1961).

[4] R. Hartshorne, Algebraic geometry, 1977, Springer-Verlag. | MR 57 #3116 | Zbl 0367.14001

[5] J. Lipman, Rational singularities... Pub. Math. IHES, n° 36 (1969). | Numdam | Zbl 0181.48903

[6] D. Mumford, The topology of normal singularities of an algebraic surface and a criterion for simplicity, Pub. Math. IHES, n° 9 (1961). | Numdam | MR 27 #3643 | Zbl 0108.16801

[7] C. P. Ramanujam, Remarks on the Kodaira Vanishing Theorem, Journal of the Indian Math. Soc., 36 (1972), 41-51. | MR 48 #8502 | Zbl 0276.32018

[8] Reeve, A note on fractional intersection multiplicities, Rend. Circolo Mat. Palermo, 1 (1958). | MR 23 #A2109 | Zbl 0086.14302

[9] P. Samuel, Multiplicités de certaines composantes singulières, III. J. Math., 3 (1959). | MR 21 #4159 | Zbl 0096.35801

[10] Zariski-Samuel, Algèbre commutative. (Vol. I, II), Van Nostrand, Princeton (1958, 1960).